# SDR CA070924002

- Difficulty date: September 11, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,639 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drive Gear
- Part number: 369D2512311
- Condition: Broken
- Location: M/R Transmission
- Part time: 594 hours
- Component: Tranmission
- Component part number: 369D2510090
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION REMOVED DUE TO CHIP LIGHT ILLUMINATION. TRANSMISSION RETURNED TO HELICOPTERS COMPONENT OVERHAUL SHOP FOR REPAIR. UPON DISMANTLE IT WAS DISCOVERED THAT THE I/P GEAR HAD FAILED AND EXHIBITED ONE COMPLETE TOOTH BROKEN OFF FROM THE GEAR. (TC NR 20070924002)
